Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from Gluten sensitivity, using Gluten free product, yet feel sick. Cause for allergic reaction?

hi, im a 25 year old female living with a gluten sensitivity for the past year but recently i have found and used some popular gluten free products (pamalas GF bakeing mix) and it still made me sick. could i be alergic to yeast maybe? or could i have been diagnosed wrong? i dont understand why a certified gluten free mix would upset me still when completely excluding gluten has made a significant impact on my health for the better.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
gluten is one protein and there are many proteins in wheat u need to withdraw full wheat protein instead of gluten only
i advice you to get consultation from allergy specialist who can get blood serum for specific antibodies for wheat and add also for milk potato and other food you take
get the food withdrawn completely yu will be benefitted
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor